... effects that it could hamper growth, I was wondering in what way and if it was a big chance
Yes, it has been reported that; do not give this medication to a child younger than 8 years old. Minocycline can cause permanent yellowing or graying of the teeth, and it can affect a child's growth.
It is recommended that you seek a second opinion & seek an alternate med which does not hamper growth, hope this helps?
- Minocycline Information for Consumers
- Minocycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Minocycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2010 • 1 answer
Posted 29 Jul 2010 • 1 answer
Posted 19 Jun 2014 • 1 answer
Posted 31 Aug 2015 • 0 answers
Minocycline - I just stared taking mino. a few days ago (50)mg a day can any of you guys tell me how
Posted 1 Mar 2016 • 0 answers